О числе транзитивных дистрибутивных квазигрупп
- Volume: 120, page 64-76
- ISSN: 0542-9994
Access Full Article
topHow to cite
topДудек, B.A.. "О числе транзитивных дистрибутивных квазигрупп." Matematiceskie issledovanija 120 64-76. <http://eudml.org/doc/190149>.
@article{Дудек,
author = {Дудек, B.A.},
journal = {Matematiceskie issledovanija},
language = {rus},
pages = {64-76},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {О числе транзитивных дистрибутивных квазигрупп},
url = {http://eudml.org/doc/190149},
volume = {120},
}
TY - JOUR
AU - Дудек, B.A.
TI - О числе транзитивных дистрибутивных квазигрупп
JO - Matematiceskie issledovanija
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 120
SP - 64
EP - 76
LA - rus
UR - http://eudml.org/doc/190149
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.